# SDR USAA010877

- Difficulty date: July 18, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,925 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED, ENTIRE LENGTH OF FLOORBEAM, BS 294.5 STRINGER 17L TO 17R.  CORROSION LEVEL 1, TASK NR C53-107-02.  DAMAGE REMOVED, INSTALLED DOUBLER PER SRM 53-10-51.  (M)
